Derivatives of the radicals of moduli
Matematičeskie zametki, Tome 3 (1968) no. 6, pp. 633-642
Cet article a éte moissonné depuis la source Math-Net.Ru
The radicals of moduli are investigated as functors. Particular attention is given over to the derivatives of the functor of a radical. The function $R^0r$ turns out to be a hereditary radical containing the given one. Several relations between the $R^ir$ are proved. The article is concluded with a description of the hereditary radicals of a Prüfer ring. All the radicals of a Prüfer ring have the form of torsions in an integral domain.
@article{MZM_1968_3_6_a1,
author = {V. E. Govorov},
title = {Derivatives of the radicals of moduli},
journal = {Matemati\v{c}eskie zametki},
pages = {633--642},
year = {1968},
volume = {3},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1968_3_6_a1/}
}
V. E. Govorov. Derivatives of the radicals of moduli. Matematičeskie zametki, Tome 3 (1968) no. 6, pp. 633-642. http://geodesic.mathdoc.fr/item/MZM_1968_3_6_a1/